MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that catheter break occurred.An angiojet solent proxi was used for a thrombectomy procedure.However, it was noted that the catheter had cracked in multiple locations.The procedure was completed with another of the same device.No patient injuries or complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event - used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: returned product consisted of the solent proxi thrombectomy.The pump, effluent/supply line, shaft, tip, piston, and spike line were visually and microscopically inspected.Blood was present inside the device and 400ml of blood in the attached waste bag, when received.Inspection of the device revealed that there were numerous kinks throughout the catheter shaft.Microscopic examination of the shaft revealed that at shaft had holes at the severe kinks 8.5cm, 36.4cm, 36.8cm, and 37.2cm distal of the strain relief.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10009642
Report Number2134265-2020-05731
Device Sequence Number2897054
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0024601468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2020
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1